MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Model Number 11426964
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a "red spray" substance was found in the as lvp 20d low sorb tubing chamber.The following information was provided by the initial reporter: "hello, we have noticed some red spray substance in the chamber of the tubing today.".
 
Additional Manufacturer Narrative
H6: investigation summary a complaint on foreign matter found in the drip chamber was received from the customer.Three sample were returned for investigation.Through visual inspection, the complaint was verified.Red specks were seen embedded throughout the entire drip chamber on all three samples.A device history record review for model 11426964 lot number 20085877 was performed.The search showed that a total of 11,523 units in 1 lot number was built on 08aug2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined at this time, but the supplier has initiated an investigation to further test the sample.H3 other text : see h10.
 
Event or Problem Description

Brand Name
AS LVP 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11313768
Report Number9616066-2021-50211
Device Sequence Number715600
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public50885403232365
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/08/2023
Device Model Number11426964
Device Catalogue Number11426964
Device Lot Number20085877
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1